Dense imbeddings of certain regular semigroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1974), pp. 56-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_3_a6,
author = {M. Petrich},
title = {Dense imbeddings of certain regular semigroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {56--61},
year = {1974},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_3_a6/}
}
M. Petrich. Dense imbeddings of certain regular semigroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1974), pp. 56-61. http://geodesic.mathdoc.fr/item/IVM_1974_3_a6/